About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 736408, 19 pages
http://dx.doi.org/10.1155/2012/736408
Research Article

Moment Stability of the Critical Case of PWM Feedback Systems with Stochastic Perturbations

College of Mathematics and Statistics, Chongqing University, Chongqing 400044, China

Received 13 August 2012; Accepted 20 September 2012

Academic Editor: Chuandong Li

Copyright © 2012 Zhong Zhang and Lixia Ye. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper further studies the moment stability of pulse-width-modulated (PWM) feedback system which is subjected to multiplicative and additive random disturbance modeled by the derivative of Wiener process. Different from the existing investigation, we focus on its critical case. The linear plant considered herein is assumed to be critically stable; that is, the plant has one and only one pole at the origin, and the rest of the poles are left half of complex plane. We establish several globally asymptotically stability criteria for such PWM feedback systems and then propose an algorithm to calculate the stability bound effectively. Furthermore, we present two numerical examples to show the effectiveness of the theoretical results.